# SDR SWAA2023033012502

- Difficulty date: March 4, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 37,398 hours, 21,958 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY - CORROSION ON THRESHOLD WEB AT RBL 26 BS 787+13; BS 787+16; BS 807+1; BS 807+6; BS 807+12; BS 807+16; BS 827+6; BS 827+8.5; BS 827+11; BS 827+13. [TTG8Q00J9A0E]<[01] COMPLETED STEPS 1-10  VERIFIED APPLICABILTY PER SRM#53-60-15-01-1 FOR IDENTIFICATION AND SRM#53-60-15-1A-1 FOR ALLOWABLE DAMAGE;[02] VERIFIED CORRECTIVE ACTION STEP 1.;[03] RECEIVED; LOCATED AND DRILLED NEW THRESHOLD WEB IAW SRM 51-40-05-0G-0 AND DWG 146A8340.;[04] VERIFIED CORRECTIVE ACTION 3 OK TO INSTALL;[05] CORRECTIVE ACTION 4 OK TO INSTALL RETRACTED;[06] THIS PART WILL BE INSTALLED WITH THE CUSTOMER CARD NBR: 5360-E-16462-NG (TTG8Q0048HEH).;[07] JOB COMPLETE;[08] JOB COMPLETE;[09] CORRECTED CORROSION LEVEL TO LEVEL 2;[10] VERIFIED ACTION 9; VERIFIED MEASUREMENT TABLE
